MathSciNet Relay Station
MathSciNet bibliographic data
MR247739 65.25
Ng, Edward W.; Devine, C. J.; Tooper, R. F. Chebyshev polynomial expansion of Bose-Einstein functions of orders $1$ to $10$. Math. Comp. 23 1969 639–643.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement